MathSciNet Relay Station
MathSciNet bibliographic data
MR294591 26A93
Schoenberg, I. J. Norm inequalities for a certain class of $C\sp{\infty }$ functions. Israel J. Math. 10 (1971), 364–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement